# SDR UALA2013071004804

- Difficulty date: July 9, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 71,184 hours, 10,054 cycles
- Engine: Pwa PW4090
- System (JASC): 7897 · Engine Exhaust System Wiring
- Part: Stud
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BOLT RETAINER MOUNTS FOR FIRE SEAL ON NR 1 ENGINE INBD THRUST REVERSER SLEEVE WITH BROKEN STUD.  REPAIRED IAW REF ECRA 78-31-01915.
